# SDR SWIA2021062358914

- Difficulty date: April 24, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 35,487 hours, 26,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 CROSSBEAM / RBL 9 FLOOR BEAM OUT BOARD ATTACH ANGLE HAS EVIDENCE OF CRACK AT UPPER END IN RADIUS.    (C-CHECK RO: 6/20/21) / REMOVED AND REPLACED FS 280 CROSSBEAM / RBL 9 FLOOR BEAM OUT BOARD ATTACH ANGLE IAW CRJ 700 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV-K.  COMPLIED WITH SKY CARD 51-900-1002-SKY.  SEE CONTINUATION CARD FOR DETAILS.
